MathSciNet Relay Station
MathSciNet bibliographic data
MR1200199 (93j:34116) 34K30 (34K15 35K99 35R10)
Lin, Xiao Dong; So, Joseph W.-H.; Wu, Jian Hong Centre manifolds for partial differential equations with delays. Proc. Roy. Soc. Edinburgh Sect. A 122 (1992), no. 3-4, 237–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement